# SDR 9802889614

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Tail Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS FOR TAILCONE PULL HANDLE INOPERATIVE.  REPAIRED SHORTED WIRES UNDER WALKWAY AND REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
